# SDR IPXA2019052942598

- Difficulty date: May 7, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53981419200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C MAIN CABIN, WEB CRACKED BETWEEN FRAME # 73 AND 74 LBL 86. REMOVED AND REPLACED PER DWG A53981360 REV:M.
